# SDR ABXA20230104103

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 87,178 hours, 40,043 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO BRAKE WILL NOT SET IN RTO AFTER ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED AUOBRAKES IAW MEL 32-42-1A, MX PROCEDUES C/W. PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE.
